Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

No periods since surgery, spotting with black of brown discharge, no improvement with medicines. Remedy?

Please doctor! I need your help am 22yes old. I had a surgery over 3year ago and since then my period refuse to come again but instead of the of my normal period to come I was discharging (bring bad odours,, change colour sometimes the colour ‘ll be black, brown) I have used some many drugs to bring it to a normal but all my efforts was in vain. Please I heed you help. (advise and drugs) . Thanks. May the Almighty God bless and reward you amen. Waiting for your reply.
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello. Welcome to hcm.
Most common cause for no periods after surgery is due to symmonds disease. Here due to excessive blood loss,there wil be clot in pituitary. As you have not mentioned about surgery,if there is obstruction to passage of mentrual blood also can cause loss of menstruation.
I advice you to under ct scan brain and also ultra sound abdomen. Harmone study will help to identify the cause. Taking drugs with out a proper diagnosis is of no help.
All the best
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor